An arithmetical equation with respect to regular convolutions

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)527-536
    JournalAEQUATIONES MATHEMATICAE
    Volume91
    Issue number3
    DOIs
    Publication statusPublished - 2017
    Publication typeA1 Journal article-refereed

    Keywords

    • Euler's totient function
    • arithmetical equation
    • quasimultiplicative function
    • regular convolution

    Publication forum classification

    • Publication forum level 1

    Cite this